# SDR R61A2024110700527

- Difficulty date: October 19, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 35,071 hours, 25,822 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 17062021901
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILS BACKLASH ROLL FUNCTIONAL CHECK. REMOVED AND REPLACED LH AND RH FRAME 100 BEARINGS ON HORIZONTAL STABILIZER HINGE FITTINGS REF AMM 55-10-02, AND ETD2024-170-028854
